# SDR SIMA20160403001

- Difficulty date: April 3, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 29,421 hours, 24,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD FAIRING EXTERNAL EMER LIGHT INOPERATIVE.  R & R BT8500 NR 1 BATTERY POWER SUPPLY.  OPERATES OK IAW AMM 33-50-04.
